Alert archive / New York / Freezing Rain Advisories in 2007

Freezing Rain Advisory 3, NWS Buffalo, NY

January 27, 20076 counties in New York

NWS Buffalo, NY issued this freezing rain advisory at Jan 27, 2007, 8:46 AM EST for 6 counties in New York. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2007, 8:46 AM EST (13:46 UTC)
Expired
Jan 27, 2007, 2:00 PM EST
In force
5 hr
Issued by
NWS Buffalo, NY

Counties Cayuga County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY

The radar

The Buffalo radar (KBUF), 113 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2007-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2007-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBUF 271346
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
846 AM EST SAT JAN 27 2007

...SPOTTY FREEZING RAIN FOR AWHILE TODAY...

.A STATIONARY FRONT LIES ACROSS OUR REGION THIS MORNING. IT
EXTENDS FROM NEAR NIAGARA FALLS TO ROCHESTER TO THE EASTERN FINGER
LAKES. NORTH OF THE FRONT TEMPERATURES ARE WELL BELOW
FREEZING...BUT THEY HAVE MODERATED INTO THE MID AND UPPER 30S FROM
BUFFALO SOUTH. DRIZZLE IS FALLING...AND IN COLDER AREAS IT IS
FALLING AS FREEZING DRIZZLE. LOW PRESSURE OVER SOUTHERN ONTARIO
THIS MORNING WILL MOVE ALONG THIS FRONT THIS AFTERNOON...AND IN
ITS WAKE..T.HE FRONT WILL DROP BACK SOUTH AGAIN BUT THE ATMOSPHERE
WILL BE COLD ENOUGH FOR SNOW LATER THIS AFTERNOON. THEREFORE THE
THREAT OF FREEZING DRIZZLE SHOULD END AS THE AFTERNOON WEARS ON.

NYZ001>006-271900-
/O.NEW.KBUF.ZR.Y.0003.070127T1346Z-070127T1900Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO
846 AM EST SAT JAN 27 2007

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON.

AREAS OF FREEZING DRIZZLE WILL CONTINUE INTO EARLY AFTERNOON.
ALTHOUGH AMOUNTS WILL BE MINIMAL...IT MAY BE ENOUGH TO COAT
UNTREATED SURFACES AND ROADS...SO EXERCISE CAUTION IN WALKING AND
DRIVING. LIGHT SNOW SHOULD REPLACE ANY FREEZING DRIZZLE EARLY THIS
AFTERNOON.

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS
ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE
DIFFICULT, BUT NOT IMPOSSIBLE.

$$

SFM
1 follow-up statement
000 
WWUS41 KBUF 271857
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
157 PM EST SAT JAN 27 2007

...THREAT OF FREEZING DRIZZLE HAS ENDED...

.FREEZING DRIZZLE NORTH OF THE THRUWAY HAS CHANGED TO LIGHT SNOW
OR ENDED. NO FURTHER PROBLEMS ARE EXPECTED.

NYZ001>006-272000-
/O.EXP.KBUF.ZR.Y.0003.000000T0000Z-070127T1900Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO
157 PM EST SAT JAN 27 2007

...FREEZING RAIN ADVISORY WILL EXPIRE AT 2 PM EST THIS
AFTERNOON...

THE FREEZING RAIN ADVISORY WILL EXPIRE AT 2 PM EST THIS
AFTERNOON. 

FREEZING DRIZZLE HAS CHANGED TO LIGHT SNOW. ONLY A LITTLE SNOW IS
EXPECTED FROM NOW ON AND THE RISK OF ANY FREEZING PRECIPITATION
HAS ENDED.

$$

SFM

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freezing rain advisory went out at Jan 27, 8:31 AM EST, 15 minutes earlier.

Area forecast discussion, Jan 27, 8:31 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
831 AM EST SAT JAN 27 2007

.UPDATE...

FRONTAL BOUNDARY VERY TIGHT AT 13Z WITH TEMPS WELL ABOVE FREEZING AT
BUF AND UP TO FRZG AT ROC IN SW FLOW...BUT NIAGARA BACK BELOW AS
WINDS HAVE EASED...AND MESONET TEMPS ONLY IN LOW 20S NR LK ONTARIO
IN NIAG COUNTY. LOW NEAR LONDON WILL TRACK RIGHT ALONG THIS BOUNDARY
TO NEAR ROC BY 18Z...THEN COLDER AIR WORKS BACK INTO WEST.
SO...EXPECT THREE TYPES OF WX ACROSS OUR CWA INTO EARLY AFTERNOON.
MILD AND BREEZY WITH DRIZZLE BUF AND SOUTH...LIGHT SNOW AND FRIGID E
OF LK ONTARIO...AND A STRIP OF FRZG DRIZZLE ALL ALONG S SHORE OF LK
ONTARIO FROM NIAGARA TO OSWEGO. WILL THEREFORE HOIST ADVISORY FOR
THOSE COUNTIES UNTIL 2 PM. AFTER THAT...ENOUGH COLDER AIR WORKS BACK
IN TO CHANGE ANYTHING BACK TO LIGHT SNOW. ALL TOLD...QPF WILL BE
MEAGER...BUT ALREADY A FEW REPORTS OF SLICK ROADS MONROE CO...SO
FEEL IT PRUDENT TO ISSUE ADVISORY.

OF NOTE...BUFS 37 AT 13Z IS 30 DEG WARMER THAN 24 HOURS AGO. THIS
THAW WILL BE BRIEF HOWEVER.

&&

.PREV DISCUSSION...
/ISSUED 628 AM EST SAT JAN 27 2007/

UPDATE...

FREEZING DRIZZLE IS STARTING TO MIX WITH LIGHT SNOW OVER OSWEGO
COUNTY. WILL MAKE A QUICK UPDATE TO INCLUDE THE MIXED PCPN FOR
THIS AREA...AND WILL RAISE TEMPS IN THE FAR WEST WHERE READINGS
HAVE CLIMBED INTO THE MID 30S JUST EAST OF LAKE ERIE.

PREV DISCUSSION...
/ISSUED 353 AM EST SAT JAN 27 2007/

SHORT TERM /TODAY THROUGH MONDAY/...

VERY LIGHT SNOW IS BREAKING OUT AHEAD OF THE WARM FRONT THAT
ASSOCIATED WITH THE APPROACHING CENTRAL GREAT LAKES CLIPPER. SOME
SPOTTY FREEZING DRIZZLE IS MIXING WITH THE LIGHT SNOW...BUT THE
RADAR RETURNS ARE SO LIGHT THAT WE DECIDED NOT TO ISSUE A FREEZING
RAIN ADVISORY AT THIS TIME. BUT...WE WILL CONTINUE TO MONITOR THE
PROGRESS OF THE -FZDZSN.

THE MAIN CENTER OF THE LOW IS FORECAST TO TRACK ACROSS WESTERN AND
CENTRAL NEW YORK EARLY THIS AFTERNOON BEFORE DRIFTING INTO THE
EASTERN PART OF THE STATE THIS EVENING. THE MORE FAVORABLE
ISENTROPIC LIFT WILL REMAIN NORTH OF THE WARM FRONT.
THEREFORE...WILL INDICATE LIKELY POPS FOR LIGHT SNOW ACROSS THE
NORTH COUNTRY. UPSTREAM RADARS AND SFC OBSERVATIONS SHOW VIRTUALLY
NO PCPN BEHIND THE LOW...BUT WILL LEAVE IN CHANCE POPS ACROSS THE
REST OF THE CWA DUE TO THE WEAK CONVERGENCE IN THE VCNTY OF THE
LOW AND SOME MOISTURE INPUT FROM THE LAKES.

THE FORECAST BECOMES A BIT MORE COMPLEX TONIGHT AND SUNDAY DUE TO
A COMBINATION OF WEAK SYNOPTIC SCALE AND MESOSCALE INFLUENCES. THE
WRF AND GFS MAINTAIN A SFC TROUGH ACROSS WESTERN AND CENTRAL NEW
YORK STATE AFTER THE WEAKENING CLIPPER SLIDES OFF THE NEW ENGLAND
COAST TONIGHT. WEAK CONVERGENCE ALONG THIS BOUNDARY WILL PRODUCE
SOME -SN ACROSS THE CWA TONIGHT...BUT THERE COULD BE A BRIEF
PERIOD OF ENHANCED SNOWFALL SOUTHEAST OF LAKE ONTARIO AS A
NORTHWEST FLOW SETS UP BEHIND THE LOW FOR A BRIEF PERIOD TONIGHT.
THE AIR WILL BE MARGINALLY COLD FOR LAKE EFFECT...THEREFORE WILL
JUST INDICATE MINOR ACCUMULATIONS SOUTHEAST OF THE LAKE. THE LOW
LEVEL SHEAR WILL THEN INCREASE AFTER MIDNIGHT AS A SHALLOW
NORTHEAST FLOW SETS UP BEHIND THE STALLED SFC TROUGH.

A WESTERLY FLOW SOUTH OF THE SURFACE TROUGH WILL ALSO GENERATE
SOME LAKE ENHANCED SNOW ACROSS THE SOUTHERN TIER TONIGHT.
BUT...JUST AS IN THE CASE WITH LAKE ONTARIO...TEMPERATURES WILL BE
MARGINALLY COLD FOR LAKE EFFECT AND THE DEVELOPMENT OF A SECONDARY
LOW ALONG THE SURFACE TROUGH WILL ALSO INCREASE THE LOW LEVEL
SHEAR. THEREFORE...WILL KEEP ACCUMULATIONS BELOW ADVISORY CRITERIA
FOR CATTARAUGUS AND ALLEGANY COUNTIES TONIGHT.

ON SUNDAY...THE LOWER LEVELS OF THE ATMOSPHERE WILL MOISTEN UP
MORE...AND THERE WILL BE MORE FAVORABLE LIFT IN THE RRQ OF THE
APPROACHING UPPER LEVEL JET. THEREFORE...WILL MAINTAIN THE LIKELY
POPS FOR ALL COUNTIES SOUTH OF THE NORTH COUNTRY. ALSO EXPECT A
GREATER INFLUENCE FROM LAKE ERIE AS THE COLDER AIR BEGINS TO
DEEPEN DURING THE AFTERNOON AND THE WESTERLY FLOW PERSISTS ACROSS
THE SOUTHERN TIER. THE WRF BUFKIT PROFILE FOR KJHW ALSO SHOWS
FAVORABLE DENDRITIC SNOW GROWTH INTERSECTING DECENT OMEGA VALUES.
THIS WILL LIKELY RESULT IN ADVISORY TYPE ACCUMULATIONS ACROSS
PARTS OF THE SOUTHERN TIER.

EXPECT THE LAKE SNOWS TO BECOME BETTER ORGANIZED SOUTHEAST OF THE
LAKES SUNDAY NIGHT AND MONDAY AS THE NORTHWEST FLOW BECOMES
BETTER ALIGNED AND 850 MB TEMPERATURES DIP TO ABOUT -18C.

LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...

LONGWAVE PATTERN WILL CONTINUE TO FEATURE A COUPLED -NAO/+PNA SIGNAL
THROUGH THE NEXT WEEK AND BEYOND AS HIGH LATITUDE BLOCKING FEATURES
REMAIN IN PLACE. A HIGH AMPLITUDE RIDGE WILL REMAIN INTACT ALONG THE
WEST COAST OF NOAM EXTENDING NORTH TO ALASKA. THE RIDGE WILL
CONTINUE TO BUILD NORTH THROUGH THE MEDIUM RANGE AND BRIDGE ACROSS
THE POLE...SUPPORTING INCREASED CROSS POLAR FLOW. MEANWHILE GFS
ENSEMBLE MEAN IN REASONABLE AGREEMENT IN FORECASTING THE AO TO
BECOME INCREASINGLY NEGATIVE...WHICH IS MANIFESTED BY THE POLAR
VORTEX BECOMING DISPLACED INTO LOWER LATITUDES NEXT WEEK INTO THE
FOLLOWING WEEKEND AS IT TAKES UP RESIDENCE OVER HUDSON BAY. THE
LONGWAVE PATTERN IS SUPPORTIVE OF CONTINUED COLD AND SNOW CHANCES
THROUGH THE PERIOD...HOWEVER ANY DETAILS ARE DIFFICULT AT THIS TIME
RANGE GIVEN NUMEROUS DIFFICULT TO TIME SHORTWAVES ROTATING THROUGH
THE MEAN CYCLONIC FLOW ALOFT AND THEIR POTENTIAL IMPACTS ON LAKE
EFFECT PROCESSES.

QUITE A BIT OF UNCERTAINTY AT THE START OF THE PERIOD WITH RESPECT
TO TRACK/INTENSITY OF A WEAK CLIPPER ON TUE. LAST FEW GFS RUNS
SUGGEST THIS CLIPPER WILL TRACK JUST SOUTH OF THE CWA...WHICH MAY
BRING A GENERAL LIGHT SNOWFALL AND DISRUPT LAKE EFFECT TEMPORARILY.
00Z/26 ECMWF WAS STRONGER AND FARTHER NORTH WITH THIS CLIPPER
SUGGESTING POTENTIAL LAKE ENHANCEMENT...HOWEVER 12Z/26 RUN NOW
TRENDING SOUTH TOWARDS GFS ENSEMBLE MEAN. KEPT POP CONFIGURATION
FROM PREVIOUS SHIFT FOR NOW WITH LIKELY EAST OF THE LAKES AND CHANCE
ELSEWHERE...HOWEVER THIS MAY NEED TO BE ADJUSTED AS CERTAINTY
INCREASES IN TRACK OF CLIPPER. IN EITHER CASE...MORE WESTERLY FLOW
FORECAST TO BECOME ESTABLISHED BEHIND CLIPPER FOR THE MIDDLE OF NEXT
WEEK SUGGESTING ANOTHER PERIOD FAVORABLE FOR LAKE EFFECT SNOW. BY
WED NGT OR THU MOST MEDIUM RANGE GUIDANCE SUGGESTING TROUGH WILL
RELOAD OVER THE NORTHERN PLAINS WITH CORRESPONDING DOWNSTREAM HEIGHT
RISES AND BACKING FLOW. SEVERAL OPERATIONAL MODEL RUNS AND ENSEMBLE
MEMBERS SUGGESTING POTENTIAL FOR A PERIOD OF SW FLOW WITH TEMPS
STILL COLD ENOUGH FOR LAKE RESPONSE. THIS SCENARIO WILL NEED TO BE
WATCHED IN THE COMING DAYS IF MODEL TRENDS CONTINUE. PREVIOUS LONG
TERM GRIDS WERE IN VERY GOOD SHAPE WITH RESPECT TO LAKE EFFECT
CHANCES AND KEPT CONTINUITY INTACT FOR MOST PERIODS.

AVIATION /08Z-06Z/...

LOOK FOR VFR TO MVFR CEILINGS OVERNIGHT AS A WARM FRONT APPROACHES.
LITTLE IF ANY PRECIPITATION IS EXPECTED...BUT WHAT THERE IS COULD BE
LIGHT SNOW OR FREEZING DRIZZLE...SO A TEMPO GROUP FOR FREEZING
DRIZZLE HAS BEEN ADDED TO WESTERN SITES TOWARD MORNING. WINDS WILL
BE SOUTHEAST...TURNING SOUTH TO SOUTHWEST AFTER DAYBREAK FROM KROC
AND KIAG SOUTHWARD AS THE FRONT SETS UP NEAR THE SOUTH SHORE OF LAKE
ONTARIO AND LOW PRESSURE RIDES ALONG IT FROM MICHIGAN TO NEAR OR
JUST NORTH OF ROCHESTER BY SATURDAY AFTERNOON. WINDS WILL GRADUALLY
VEER TO SOUTHWEST AND THEN WEST AS THE DAY WEARS ON AND THE LOW
PASSES BY. AGAIN...ANY PRECIPITATION ON THIS SIDE OF THE FRONT WILL
BE SPOTTY AT BEST...WITH NOT ENOUGH CONFIDENCE TO INCLUDE IN THE
TAF. THE EXCEPTION WILL BE AT WATERTOWN WHERE WINDS WILL VEER ONLY
TO SOUTHEAST BEFORE SHIFTING BACK TO NORTH SATURDAY AFTERNOON AS THE
LOW PASSES BY TO THEIR SOUTH. THERE WOULD BE A BETTER CHANCE OF
STEADY LIGHT SNOW THERE FOR A TIME SATURDAY AND WE HAVE INCLUDED IT
IN THEIR TAF.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZING RAIN ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR
     NYZ001>006.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR LEZ040-
         041.

&&

UPDATE...SFM
Hazardous weather outlook, Jan 27, 4:31 AM EST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
431 AM EST SAT JAN 27 2007

NYZ001-002-010-011-280945-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-
431 AM EST SAT JAN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW WILL MIX WITH FREEZING DRIZZLE AT TIMES THIS MORNING...BUT
NO SIGNIFICANT ICING IS EXPECTED ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A REINFORCING SHOT OF ARCTIC AIR WILL BUILD ACROSS THE AREA MONDAY
AND TUESDAY. THIS WILL SET UP LAKES SNOWS SOUTHEAST OF THE LAKES.
SOUTHWEST WINDS AHEAD OF AN APPROACHING AREA OF LOW PRESSURE MAY
BRING THE LAKE SNOWS INTO THE BUFFALO METRO AREA ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ012-019>021-085-280945-
WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
431 AM EST SAT JAN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW WILL MIX WITH FREEZING DRIZZLE AT TIMES THIS MORNING...BUT
NO SIGNIFICANT ICING IS EXPECTED ACROSS THE AREA. MORE SNOW IS
EXPECTED TONIGHT AND SUNDAY AS AN AREA OF LOW PRESSURE MOVES EAST
ALONG A STALLED COLD FRONT. ADDITIONAL MOISTURE FROM LAKE ERIE MAY
PRODUCE ADVISORY TYPE ACCUMULATIONS ACROSS CHAUTAUQUA AND
CATTARAUGUS COUNTIES SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A REINFORCING SHOT OF ARCTIC AIR WILL BUILD ACROSS THE AREA MONDAY
AND TUESDAY. THIS WILL SET UP MORE LAKE SNOWS SOUTHEAST OF LAKE
ERIE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ003>005-013-014-280945-
MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-
431 AM EST SAT JAN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW WILL MIX WITH FREEZING DRIZZLE AT TIMES THIS MORNING...BUT
NO SIGNIFICANT ICING IS EXPECTED ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A REINFORCING SHOT OF ARCTIC AIR WILL BUILD ACROSS THE AREA MONDAY
AND TUESDAY. THIS WILL SET UP MORE LAKE SNOWS SOUTHEAST OF LAKE
ONTARIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-280945-
OSWEGO-JEFFERSON-LEWIS-
431 AM EST SAT JAN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A REINFORCING SHOT OF ARCTIC AIR WILL BUILD ACROSS THE AREA MONDAY
AND TUESDAY. THIS WILL SET UP MORE LAKE SNOWS SOUTHEAST OF LAKE
ONTARIO. SOUTHWEST WINDS AHEAD OF AN APPROACHING AREA OF LOW
PRESSURE MAY BRING THE LAKE SNOWS INTO THE WATERTOWN AREA ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-280945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
431 AM EST SAT JAN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LOZ042>045-062>065-SLZ022-024-280945-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
431 AM EST SAT JAN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO
AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

Nearby

Freezing Rain Advisories in New York, 2007Every freezing rain advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.